ORV sequences with nondegenerate groups of regular points

Authors

  • V. V. Pavlenkov Нац. техн. ун-т Украины „КПИ”, Киев

Abstract

We define a class of ORV sequences with nondegenerate groups of regular points and consider some properties of this sequences.

Published

25.07.2018

Issue

Section

Research articles

How to Cite

Pavlenkov, V. V. “ORV Sequences With Nondegenerate Groups of Regular Points”. Ukrains’kyi Matematychnyi Zhurnal, vol. 70, no. 7, July 2018, pp. 933-51, https://umj.imath.kiev.ua/index.php/umj/article/view/1607.